# SDR AALA20011309

- Difficulty date: June 27, 2001
- Submitted: February 8, 2002
- Operation: Air carrier
- Aircraft: N686AA
- Make and model: Boeing 757223
- Aircraft serial: 25343
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Broken
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DFW - FLT 2155 - EN ROUTE LGA-DFW, SHORTLY AFTER TAKEOFF DETECTED ALT WARNING IN COCKPIT.  UPON DESCENT HEARD A SQUEALING NOISE IN COCKPIT.  RETURNED DFW AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED LEFT SIDE PACK SUPPLY DUCT CLAMP.  LEAK CHECKS GOOD.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
